# SDR HEEA080291

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 7120 · Engine Mount Section
- Part: Leg Assy
- Part number: 206064105101
- Condition: Mismarked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT LEG ASSY IDENTIFIED AS LEFT HAND BUT IS ACTUALLY A RIGHT HAND.
